A NOTE ON HUA'S INEQUALITY FOR COMPLEX NUMBERS
In this paper we give a general Hua's inequality involving a finite se quence of complex numbers.
L. K. Hua, "Additive Theory of Prime Numbers(Translated by N.B. Ng) in Translations of Math Monographs," Vol.13 Amer. Math. Soc. Providence, RI, 1965.
C. L. Wang, "Lo-Keng Hua inequality and dynamic programming," J. Math. Anal., Appl. 166(1992), 345-350.
S. S. Dragomir, "Hua's Inequality For Complex Numbers," Tamkang J. Math., Vol 26, No 3.(1995), 257-260.
Hardy, Littlewood, and Polya, Inequalities, 2nd ed., Cambridge Univ. Press, Cambridge, 1964.
C. E. M. Pearce and J. E. Pecaric, "A remark on the Lo-keng Hua Inequality," J. Math. Anal. Appl., 188(1994), 700-702.
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.